# SDR UALA2010020500459

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 54,496 hours, 19,843 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND OBSVR SEAT O2 MASK MIC NOTED INOP DURING TROUBLESHOOT CAPTS INOP O2 MASK MIC. VERIFIED AUDIO CONTROL FUNCTIONS OPS NORMAL OTHERWISE. INOP 2ND OBSVR SEAT. REPLACED 2 OBSVR MASK.
